# SDR 2022FA0000176

- Difficulty date: March 16, 2022
- Submitted: March 31, 2022
- Operation: General aviation
- Aircraft: N425JG
- Make and model: Cessna 425
- Aircraft serial: 4250128
- Aircraft time: 6,315 hours, 4,691 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Warning Switch
- Part number: 991028716
- Part serial: NA
- Condition: Leaking
- Location: Zone 500
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A, B

## Discrepancy

DURING CRUISE FLIGHT PILOT NOTICED A SLIGHT DROP IN OIL PRESSURE.  SOON THEREAFTER PILOT NOTICED OIL ON THE NACELLE COMING FROM REAR OF THE LEFT ENGINE COWL.  PILOT DECLARED AN EMERGENCY AND LANDED WITH NO ADDITIONAL SYMPTOMS.  IT WAS DISCOVERED THAT THE OIL WAS LEAKING OUT OF THE BODY OF THE LOW OIL PRESSURE SWITCH.  THE ENGINE LOST ABOUT 2-3 QUARTS DURING THIS FLIGHT.  THE OIL PRESSURE SWITCH IS PT. NO. 9910287-16.  THE FAULTY SWITCH (ASSUMING IT WAS ORIGINAL) WAS MANUFACTURED BY WESTFIELD HYDRAULICS, THE  REPLACEMENT SWITCH WITH SAME PART NO. IS MANUFACTURED BY ITT SUPPLIED BY TEXTRON.
